# SDR HALA2022051700180

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 33,467 hours, 5,316 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 396 - ATB - GEAR WOULD NOT RETRACT. CORRECTIVE ACTION: FOUND LT GEAR SHORTENING LINK BROKEN. RMVD + RPLCD LT MLG SHORTENING LINK MECHANISM. FERRIED TO LAX. REMOVED AND REINSTALLED LEFT MLG ADJUSTABLE SHORTENING LINK. ALSO PERFORMED PRI ER/A 599443-14. JACKED AIRCRAFT. FUNCTIONAL CHECK OF NORMAL EXTENSION AND RETRACTION SYSTEM. BITE TEST LGCIU. (8496325)
